Eigenfunctions of a quasilinear elliptic operator in $\mathbf R^n$
Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1436-1442
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_8_a18,
author = {E. A. Sheina},
title = {Eigenfunctions of a quasilinear elliptic operator in $\mathbf R^n$},
journal = {Differencialʹnye uravneni\^a},
pages = {1436--1442},
year = {1991},
volume = {27},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_8_a18/}
}
E. A. Sheina. Eigenfunctions of a quasilinear elliptic operator in $\mathbf R^n$. Differencialʹnye uravneniâ, Tome 27 (1991) no. 8, pp. 1436-1442. http://geodesic.mathdoc.fr/item/DE_1991_27_8_a18/